# SDR UIEA2023010800003

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,183 hours, 20,544 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Condition: Failed Insp
- Location: Apu Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU# 2  FIRE  BOTTLE  I/B  SQUIB  IS  OUT  OF  DATE.  REMOVED AND REPLACED APU #2 FIRE BOTTLE I/B SQUIB IAW 767 AMM 26-22-02. SQUIB OPS CHECK, TEST GOOD.
